# SDR 03FDEA00023

- Difficulty date: January 15, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL SKIN BS 1033 STR 22-23R.  REPAIR PER SRM 53-30-3, SKIN AT BS 1033 STR 22-23R.
